# SDR ASAA2022092040008

- Difficulty date: September 20, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 4,518 hours, 1,296 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON SHUT DOWN, WINDOW HEAT R FWD OVERHEAT LIGHT ILLUMINATED. CONDITION TEMPORARY. GROUNDED - YES. ACCOMPLISHED WINDOW HEAT SYSTEM, TESTED NORMAL. IAW B737-9 AMM 30-41-00-710-801. OVERHEAT LIGHT STAYED EXTINGUISHED.
